# SDR UALA2011052702583

- Difficulty date: May 25, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 60,348 hours, 8,835 cycles
- Engine: Pwa PW40903
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 490S1
- Part serial: 223
- Condition: Damaged
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF FAULTS.  FOUND 42' OF HF ANTENNA COAX CABLE BAD.  COAX CABLE ON OSTF B6425,EST 5-26, 2 CONNECTORS ON OSTFV4295 ETA ON DAYS & OSTF N2455 LC SOURCING.
